Year 2020, Volume 49 , Issue 1, Pages 96 - 105 2020-02-06

The capacity of some classes of polyhedra

Mojtaba MOHARERİ [1] , Behrooz MASHAYEKHY [2] , Hanieh MİREBRAHİMİ [3]


K. Borsuk in 1979, in Topological Conference in Moscow, introduced the concept of the capacity of a compactum.  In this paper, we compute the capacity of the product of two spheres of the same or different dimensions and the capacity of lense spaces. Also, we present an upper bound for the capacity of a  $\mathbb{Z}_n$-complex, i.e.,  a connected finite 2-dimensional CW-complex with finite cyclic fundamental group $\mathbb{Z}_n$.
homotopy domination, homotopy type, Moore space, polyhedron, CW-complex, compactum
  • [1] M. Abbasi and B. Mashayekhy, On the capacity and depth of compact surfaces, arXiv:1612.03335v1.
  • [2] H.J. Baues, Combinatorial homotopy and 4-dimensional complexes, De Gruyter, vol. 2, Berlin, 1991.
  • [3] H.J. Baues, Homotopy Type and Homology, Oxford University Press Inc., New York, 1996.
  • [4] I. Berstein and T. Ganea, Remark on spaces dominated by manifolds, Fund. Math. 47, 45–56, 1959.
  • [5] K. Borsuk, Some problems in the theory of shape of compacta, Russian Math. Surveys, 34 (6), 24–26, 1979.
  • [6] J.M. Cohen, Complexes dominated by a 2-complex, Topology, 16, 409–415, 1977.
  • [7] M.N. Dyer and A.J. Sieradski, Trees of homotopy types of two-dimensional CWcomplexes, Comment. Math. Helv. 48, 31–44, 1973.
  • [8] A. Hatcher, Algebraic Topology, Cambridge University Press, 2002.
  • [9] A. Hatcher, The Classification of 3-Manifolds - A Brief Overview, https://pi.math.cornell.edu/ hatcher/Papers/3Msurvey.pdf.
  • [10] P.J. Hilton, An Introduction to Homotopy Theory, Cambridge University Press, 1961.
  • [11] Y. Kodama, J. Ono and T. Watanabe, AR associated with ANR-sequence and shape, General Topology Appl. 9 (7), 1–88, 1978.
  • [12] D. Kolodziejczyk, There exists a polyhedron dominating infinitely many different homotopy types, Fund. Math. 151, 39–46, 1996.
  • [13] D. Kolodziejczyk, Polyhedra with finite fundamental group dominate only finitely many different homotopy types, Fund. Math. 180, 1–9, 2003.
  • [14] D. Kolodziejczyk, Polyhedra dominating finitely many different homotopy types, Topology Appl. 146-147, 583–592, 2005.
  • [15] S. Mardesic and J. Segal, Shape Theory. The Inverse System Approach, North-Holland Mathematical Library, vol. 26, North-Holland, Amsterdam, 1982.
  • [16] M. Mather, Counting homotopy types of manifolds, Topology, 4, 93–94, 1965.
  • [17] M. Mohareri, B. Mashayekhy and H. Mirebrahimi, On The Capacity of Eilenberg- MacLane and Moore Spaces, J. Algebraic Systems, 6 (2), 131–146, 2019.
  • [18] M. Mohareri, B. Mashayekhy and H. Mirebrahimi, The Capacity of Wedge Sum of Spheres of Different Dimensions, Topology Appl. 246, 1–8, 2018.
  • [19] N.E. Steenrod, The Topology of Fiber Bundles, Princeton, 1951.
  • [20] R.G. Swan, Groups of cohomological dimension one, J. Algebra, 12, 585–601, 1969.
  • [21] C.T.C.Wall, Finiteness conditions for CW-complexes, Ann. of Math. 81, 56–69, 1965.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0002-6725-2160
Author: Mojtaba MOHARERİ
Institution: Ferdowsi University of Mashhad
Country: Iran


Orcid: 0000-0001-5243-0641
Author: Behrooz MASHAYEKHY
Institution: Ferdowsi University of Mashhad
Country: Iran


Orcid: 0000-0002-4212-9465
Author: Hanieh MİREBRAHİMİ
Institution: Ferdowsi University of Mashhad
Country: Iran


Dates

Publication Date : February 6, 2020

Bibtex @research article { hujms535182, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {96 - 105}, doi = {10.15672/HJMS.2019.665}, title = {The capacity of some classes of polyhedra}, key = {cite}, author = {MOHARERİ, Mojtaba and MASHAYEKHY, Behrooz and MİREBRAHİMİ, Hanieh} }
APA MOHARERİ, M , MASHAYEKHY, B , MİREBRAHİMİ, H . (2020). The capacity of some classes of polyhedra. Hacettepe Journal of Mathematics and Statistics , 49 (1) , 96-105 . DOI: 10.15672/HJMS.2019.665
MLA MOHARERİ, M , MASHAYEKHY, B , MİREBRAHİMİ, H . "The capacity of some classes of polyhedra". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 96-105 <https://dergipark.org.tr/en/pub/hujms/issue/52287/535182>
Chicago MOHARERİ, M , MASHAYEKHY, B , MİREBRAHİMİ, H . "The capacity of some classes of polyhedra". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 96-105
RIS TY - JOUR T1 - The capacity of some classes of polyhedra AU - Mojtaba MOHARERİ , Behrooz MASHAYEKHY , Hanieh MİREBRAHİMİ Y1 - 2020 PY - 2020 N1 - doi: 10.15672/HJMS.2019.665 DO - 10.15672/HJMS.2019.665 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 96 EP - 105 VL - 49 IS - 1 SN - 2651-477X-2651-477X M3 - doi: 10.15672/HJMS.2019.665 UR - https://doi.org/10.15672/HJMS.2019.665 Y2 - 2018 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics The capacity of some classes of polyhedra %A Mojtaba MOHARERİ , Behrooz MASHAYEKHY , Hanieh MİREBRAHİMİ %T The capacity of some classes of polyhedra %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 1 %R doi: 10.15672/HJMS.2019.665 %U 10.15672/HJMS.2019.665
ISNAD MOHARERİ, Mojtaba , MASHAYEKHY, Behrooz , MİREBRAHİMİ, Hanieh . "The capacity of some classes of polyhedra". Hacettepe Journal of Mathematics and Statistics 49 / 1 (February 2020): 96-105 . https://doi.org/10.15672/HJMS.2019.665
AMA MOHARERİ M , MASHAYEKHY B , MİREBRAHİMİ H . The capacity of some classes of polyhedra. Hacettepe Journal of Mathematics and Statistics. 2020; 49(1): 96-105.
Vancouver MOHARERİ M , MASHAYEKHY B , MİREBRAHİMİ H . The capacity of some classes of polyhedra. Hacettepe Journal of Mathematics and Statistics. 2020; 49(1): 105-96.

Authors of the Article
Mojtaba MOHARERİ [1]
Behrooz MASHAYEKHY [2]
Hanieh MİREBRAHİMİ [3]